# SDR DALA13015320944

- Difficulty date: April 6, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,242 hours, 47,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN PREVIOUS REPAIR DOUBLER ON FUSELAGE SKIN STA Y=1437, BETWEEN LONG 1 AND 3LT. (REF 94, ZONE 50).  REPAIR WAS ACCOMPLISHED IAW AMR 09531212 REV 1, AND ER/A 384071-14 REV A ASSOCIATED ER/A 38-407117 ADDED FOR AC 0944.  SDR REPORTABLE.
